# SDR DALA2025021901231

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 116,670 hours, 16,905 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 1200 -RVSM- ALT DISAGREE CAUTION CLIMBING THROUGH FL260. AT FL360 CAPTAIN 36250, FO 36000, STBY 36700. CAPTAIN AIRSPEED 280 KIAS, FO 270, STBY 270. CORRECTIVE ACTION: T/S PER B767 FIM TASK 34-12-00-815-804 ADC NO FAULT. DUE TO HISTORY REMOVED AND REPLACED CAPTS ADC PER B767 AMM 34-12 CHKD OK. (6369836)
